Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had hydrocele operation. Noticed swelling and pain in inner thigh and scrotum. Worrisome

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I had hydrocele operation right side on march 2012, all well but there is still swelling and little pain around scrotum and inner thigh.I feel difficult in jumping, jerk while riding bike. Went to doctors several times but they say its normal and prescribed some pain relief. After getting some knowledge from internet i feel that it could be epididymitis so i took doxycycline for one week only by myself, by which i feel some relief but not in size. Moreover the pain sometimes feel in the above region of the right scrotum and it feel little bit relaxed when i lie straight. What could it be? Its very annoying i am 25 and couldn't have sex with my partner due to this, because it hurts. Please guide me. Thank You

PS: my right thigh occasionally feel like tired, especially the inner part. (varicocele or epididymitis or what....I am confused.)
Posted Tue, 18 Dec 2012 in Testicle Problems
Answered by Dr. G.Srinivasan 2 hours later
Welcome to XXXXXXX and thanks for your query.
If the doctors have examined and have not found anything serious, then there should be no need to worry.
But since i have not examined you, based on your description, i will try my best to explain things as far as i can understand.
This may be Varicocele or even filarial scrotum.

The following things could help--

1. Tight scrotal support.
2. Ice application for the scrotum thrice daily ten minutes each SESSION.
3. Anti-filarial medicines - even the general practitioners know the medicine. One of them can be contacted for the dosage and the prescription.

Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor